# SDR VNAA0005016

- Difficulty date: May 28, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 12,460 hours, 10,657 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THE CREW ADVANCED POWER FOR THE TAKEOFF ROLL, THE CREW RECEIVED A TAKEOFF CONFIGURATION WARNING.  THE CREW ABORTED TAKEOFF AND TAXIED BACK FOR ANOTHER TAKEOFF ATTEMPT.
